Alert archive / Illinois / Flash Flood Watches in 2019

Flash Flood Watch 13, NWS Lincoln, IL

September 29, 20199 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Sep 29, 2019, 10:58 AM CDT for 9 counties in Illinois. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2019, 10:58 AM CDT (15:58 UTC)
Expired
Sep 29, 2019, 8:12 PM CDT
In force
9 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 67 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

837 
WGUS63 KILX 291558
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lincoln IL
1058 AM CDT Sun Sep 29 2019

ILZ027>031-036>038-041-300300-
/O.NEW.KILX.FF.A.0013.190929T1558Z-190930T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, and Havana
1058 AM CDT Sun Sep 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

The National Weather Service in Lincoln has issued a

* Flash Flood Watch for portions of central Illinois and west 
  central Illinois, including the following areas, in central 
  Illinois, Marshall, Mason, McLean, Peoria, Stark, Tazewell, 
  and Woodford. In west central Illinois, Fulton and Knox. 

* Until 10 PM CDT this evening

* Showers and scattered thunderstorms today will bring moderate to
  locally heavy rains to the area. Rainfall amounts by mid evening
  will average from three quarter to 1 inch with locally higher
  amounts. This additional rain will fall on very saturated soils
  that have received between 3 and 6 inches of rain since Friday
  with locally 6 to 8 inch amounts from Canton to Peoria and El
  Paso north.
 
* Flooding of creeks and streams along with additional rises on
  area rivers like the Illinois and Spoon rivers will likely occur
  into this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.
Never drive across a flooded roadway. You should monitor later 
forecasts and be prepared to take action should Flash Flood 
Warnings be issued.

&&

$$

07
1 follow-up statement
866 
WGUS63 KILX 300112
FFAILX

Flood Watch
National Weather Service Lincoln IL
812 PM CDT Sun Sep 29 2019


ILZ027>031-036>038-041-300215-
/O.CAN.KILX.FF.A.0013.000000T0000Z-190930T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, and Havana
812 PM CDT Sun Sep 29 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Illinois and west
central Illinois has been cancelled. Showers and thunderstorms
have ended across the area.

$$

BMD

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Sep 29, 6:48 AM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Sep 29, 6:48 AM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
648 AM CDT Sun Sep 29 2019

.SYNOPSIS...
Issued at 255 AM CDT Sun Sep 29 2019

Showers and thunderstorms will affect the area early this morning,
with locally heavy rainfall possible. Thunderstorm coverage should
decrease through midday, as a warm front lifts north. This will
bring near record warm temperatures, for Monday and Tuesday, along
with dry weather.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 201 AM CDT Sun Sep 29 2019

Convection associated with elevated instability and lift ahead of
a shortwave will continue to shift northeast across much of the
CWA this morning. Radar estimated rain rates as high 1-1.5"/hr
recently in southern Sangamon Co., should drop off as activity
shifts into less unstable airmass farther north. But still with
high PWs up to 1.9" in place, will need to closely monitor trends
for flash flooding across the north where 3-8" totals fell
yesterday. Flash flood watch remains in effect until 7 AM north
of a Macomb to Pontiac line, but may be able to cancel early if
higher rain rates indeed diminish over the next few hours.

Synoptic warm front is difficult to discern due to convection,
but likely lies west-east over the southern CWA. This will begin
to drift north this morning in the wake of MCS and likely push
into the northern CWA this afternoon. Not too confident in
convective trends with CAMs showing varying degrees of coverage so
have trended in scattered storms (30-40 pops) shifting north with
the expected location of the boundary through afternoon. South of
the front, unseasonably warm and humid air will overspread the
area with 85-90 degree highs south of I-72. Dry and warm weather
continues overnight with lows near 70, which would be at record
warm lows for the date.

.LONG TERM...(Monday through Saturday)
ISSUED AT 255 AM CDT Sun Sep 29 2019

Upper level ridging amplifies across the central and eastern U.S.
early in the week, as a deep trough pushes towards the northern
Plains. This temporarily pushes the storm track to our northwest,
and allows near record heat and unseasonably humid air to occupy
the Midwest. 850 mb temps hovering around +20C support widespread
upper 80s to lower 90s highs Mon/Tue, with overnight lows near 70.
This puts forecast highs within a couple degrees of records, with
lows forecast at daily record levels. See climate section below
for specifics.

The ridge begins to flatten later Tuesday and through mid week,
allowing the cold front to the NW to slowly push in. Will
gradually increase thunderstorm chances from the northwest late
Tuesday afternoon, eventually reaching the SE CWA by Wednesday
night and Thursday. This is another period that will need to be
watched for heavy rain, especially across the north, as PWs remain
anomalously high and the slow nature of the front promotes
training storms. With the front progged to be across the CWA on
Thursday will likely see a large high temp gradient with mid 60s
north to lower 80s far SE.

Post-frontal Canadian/fall-like airmass moves in for the end of
the week and into next weekend. Widespread mid 60s to lower 70s
highs and lows into the 40s will be quite a change from Mon/Tue mid
90s heat indices.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 648 AM CDT Sun Sep 29 2019

A warm front remains positioned from west to east across the
southern portion of our central Illinois counties, south of the
terminals. The front will lift north through the period. Along
and north of the front, scattered showers and storms are expected
to move across the region today. Meanwhile, IFR and LIFR ceilings
have developed from PIA to BMI, well ahead of the front. These
lower ceilings could expand briefly early this morning, but
mainly will still impact mainly the northern most terminals. As
the warm front lifts north today, east to southeast winds ahead
of the front will veer to southerly and conditions should improve
quickly to VFR.

&&

.CLIMATE...
Issued at 255 AM CDT Sun Sep 29 2019

Record highs for Monday 9/30:
Peoria........91 in 1933
Springfield...91 in 1971+
Lincoln.......93 in 1952

Record highs for Tuesday 10/1:
Peoria........89 in 1937+
Springfield...91 in 1897
Lincoln.......91 in 1922

Record warm lows for Monday 9/30:
Peoria........71 in 1884
Springfield...70 in 1971
Lincoln.......67 in 1971

Record warm lows for Tuesday 10/1:
Peoria........70 in 1884
Springfield...69 in 1971+
Lincoln.......68 in 1919

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...25
SHORT TERM...25
LONG TERM...25
AVIATION...Shimon
CLIMATE...25
Hazardous weather outlook, Sep 29, 5:09 AM CDT, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
509 AM CDT Sun Sep 29 2019

ILZ027>031-036-037-301015-
Fulton-Knox-Marshall-Peoria-Stark-Tazewell-Woodford-
509 AM CDT Sun Sep 29 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Showers and thunderstorms are forecast today. A few of the storms
could produce some hail and strong winds. Heavy rainfall and
flash flooding will also be a concern, in light of the excessive
rain that fell Friday and Friday night.

Minor flooding is expected to develop along the Spoon River near
London Mills today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Additional thunderstorms are possible Tuesday night through
Wednesday night.

River levels will continue to rise on the Spoon River, with
flooding at London Mills and Seville early in the new week.
Flooding will also develop along the Illinois River by Monday near
Henry, with rises continuing downstream into late week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
rainfall and flooding reports would be greatly appreciated.

ILZ040>042-047>052-301015-
Cass-Christian-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott-
509 AM CDT Sun Sep 29 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Showers and thunderstorms are forecast today. A few of the storms
could produce some hail and strong winds. Heavy rainfall and
flash flooding will also be a concern.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Additional thunderstorms are possible Wednesday and Wednesday
night.

Flooding will develop along the Illinois River at Havana by Monday
morning, expanding south to near Beardstown by mid week. Moderate
flood stage is likely toward mid to late week at these locations.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
rainfall and flooding reports would be greatly appreciated.

ILZ038-043>046-053>057-061-301015-
Champaign-Coles-De Witt-Douglas-Edgar-Macon-McLean-Moultrie-Piatt-
Shelby-Vermilion-
509 AM CDT Sun Sep 29 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms are possible today. These are not
expected to be severe, but locally heavy rainfall and flash
flooding could occur.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Additional thunderstorms are possible Wednesday and Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
rainfall and flooding reports would be greatly appreciated.

ILZ062-063-066>068-071>073-301015-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
509 AM CDT Sun Sep 29 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms are possible this morning. Severe weather
is not expected.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Unseasonably warm weather is expected early in the new week, with
heat index values in the mid to upper 90s Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Shimon

In the hours before

Local storm report, Sep 29, 7:01 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 AM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
09/29/2019  M1.54 INCH       LOGAN              IL   OFFICIAL NWS OBS

            PAST 6 HOURS.

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
09/29/2019  M2.03 INCH       LOGAN              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SPRINGFIELD             39.80N 89.64W
09/29/2019  M3.28 INCH       SANGAMON           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Sep 29, 7:02 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 AM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
09/29/2019  M1.26 INCH       MORGAN             IL   CO-OP OBSERVER

&&

JRP
Local storm report, Sep 29, 7:19 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 AM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SPRINGFIELD             39.80N 89.64W
09/29/2019  M3.11 INCH       SANGAMON           IL   ASOS

            PAST 6 HOURS.

0700 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
09/29/2019  M1.31 INCH       MACON              IL   ASOS

            PAST 6 HOURS.

&&

JRP
Local storm report, Sep 29, 8:11 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
811 AM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SSW LOAMI             39.63N 89.87W
09/29/2019  M1.56 INCH       SANGAMON           IL   PUBLIC

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
09/29/2019  M2.09 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 ESE SHERMAN           39.88N 89.59W
09/29/2019  M4.40 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BLOOMINGTON             40.48N 88.97W
09/29/2019  M2.45 INCH       MCLEAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
09/29/2019  M2.35 INCH       SANGAMON           IL   NWS EMPLOYEE

&&

JRP
Special weather statement, Sep 29, 9:18 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Lincoln IL
918 AM CDT Sun Sep 29 2019

ILZ027-028-291600-
Knox-Stark-
Including the cities of Galesburg and Toulon
918 AM CDT Sun Sep 29 2019

Areas of dense fog will continue in parts of northwest Illinois
this morning, including Galesburg, Knoxville and Toulon. The fog
should start to dissipate between 10 and 11 am. In the meantime,
travelers are advised to use caution and allow for extra driving
time this morning.

Miller
Local storm report, Sep 29, 9:29 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NW SPRINGFIELD        39.83N 89.68W
09/29/2019  M3.25 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.80N 89.72W
09/29/2019  M3.21 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
09/29/2019  M3.15 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       7 SSE PETERSBURG        39.92N 89.80W
09/29/2019  M3.09 INCH       MENARD             IL   COCORAHS

0700 AM     HEAVY RAIN       1 N ATHENS              39.98N 89.72W
09/29/2019  M3.04 INCH       MENARD             IL   COCORAHS

0700 AM     HEAVY RAIN       3 W EDINBURG            39.66N 89.45W
09/29/2019  M2.93 INCH       CHRISTIAN          IL   COCORAHS

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.80N 89.72W
09/29/2019  M2.88 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       SE RIVERTON             39.85N 89.54W
09/29/2019  M2.82 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       7 SSE SPRINGFIELD       39.71N 89.59W
09/29/2019  M2.73 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
09/29/2019  M2.29 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 W LINCOLN             40.15N 89.40W
09/29/2019  M2.10 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       4 SW BEASON             40.11N 89.25W
09/29/2019  M1.92 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       7 WSW MONTICELLO        39.99N 88.70W
09/29/2019  M1.84 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       1 ENE ELKHART           40.02N 89.46W
09/29/2019  M1.81 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       2 SSW FARMER CITY       40.22N 88.66W
09/29/2019  M1.80 INCH       DE WITT            IL   COCORAHS

0700 AM     HEAVY RAIN       3 SE JACKSONVILLE       39.70N 90.19W
09/29/2019  M1.77 INCH       MORGAN             IL   COCORAHS

0700 AM     HEAVY RAIN       2 W CHESTNUT            40.07N 89.24W
09/29/2019  M1.70 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       NE LINCOLN              40.15N 89.37W
09/29/2019  M1.65 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
09/29/2019  M1.64 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       NNE LINCOLN             40.15N 89.37W
09/29/2019  M1.63 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
09/29/2019  M1.63 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       3 WSW FARMER CITY       40.23N 88.69W
09/29/2019  M1.60 INCH       DE WITT            IL   COCORAHS

0700 AM     HEAVY RAIN       2 ENE LINCOLN           40.16N 89.33W
09/29/2019  M1.60 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       3 WSW MANSFIELD         40.20N 88.56W
09/29/2019  M1.54 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       ESE NEW HOLLAND         40.18N 89.58W
09/29/2019  M1.53 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       NNW CHAMPAIGN           40.11N 88.26W
09/29/2019  M1.49 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       4 WSW MAHOMET           40.17N 88.47W
09/29/2019  M1.48 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       4 WSW LE ROY            40.32N 88.83W
09/29/2019  M1.46 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       4 W CHAMPAIGN           40.11N 88.34W
09/29/2019  M1.45 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       4 WSW LE ROY            40.32N 88.83W
09/29/2019  M1.42 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       1 SW CHAMPAIGN          40.10N 88.28W
09/29/2019  M1.38 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 W ELLSWORTH           40.45N 88.77W
09/29/2019  M1.38 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       1 NE CHAMPAIGN          40.12N 88.25W
09/29/2019  M1.37 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNE MAHOMET           40.22N 88.39W
09/29/2019  M1.34 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 WSW LE ROY            40.33N 88.80W
09/29/2019  M1.34 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       ESE CHAMPAIGN           40.11N 88.26W
09/29/2019  M1.32 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       6 NE MAHOMET            40.26N 88.32W
09/29/2019  M1.26 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 SW JACKSONVILLE       39.72N 90.25W
09/29/2019  M1.20 INCH       MORGAN             IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSW CHAMPAIGN         40.10N 88.27W
09/29/2019  M1.14 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       7 W ATLANTA             40.26N 89.36W
09/29/2019  M1.14 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       3 SW CHAMPAIGN          40.08N 88.31W
09/29/2019  M1.12 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 SW CHAMPAIGN          40.08N 88.31W
09/29/2019  M1.12 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNW DEWEY             40.35N 88.30W
09/29/2019  M1.12 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       W PETERSBURG            40.01N 89.85W
09/29/2019  M1.10 INCH       MENARD             IL   COCORAHS

0700 AM     HEAVY RAIN       3 S CHAMPAIGN           40.07N 88.26W
09/29/2019  M1.09 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 SE MONTICELLO         40.01N 88.55W
09/29/2019  M1.09 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNE CHAMPAIGN         40.13N 88.26W
09/29/2019  M1.06 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 SSE CHAMPAIGN         40.09N 88.25W
09/29/2019  M1.04 INCH       CHAMPAIGN          IL   COCORAHS

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 10:59 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler21 days
Sep 29, 2:39 PM CDTSpecial Weather StatementILXFulton51 min
Sep 29, 2:46 PM CDTTornado WarningILXFulton29 min
Sep 29, 3:17 PM CDTTornado WarningILXFulton, Mason, Tazewell28 min
Sep 29, 3:47 PM CDTTornado WarningILXLogan, Mason, Tazewell43 min
Sep 29, 4:30 PM CDTTornado Warning Tornado observedILXLogan, McLean, Tazewell45 min
Sep 29, 4:55 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt50 min
Sep 29, 5:06 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean39 min
Sep 29, 5:24 PM CDTSevere Thunderstorm WarningILXChampaign51 min
Sep 29, 5:45 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt45 min
Sep 29, 6:24 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion44 min

Nearby

Flash Flood Watches in Illinois, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.